Enter your email address to receive our exclusive offers!



 
Demazin PE Cold & Flu Relief 24 Tablets
Add Rating
1:Rater

Demazin PE Cold & Flu Relief 24 Tablets

Catalogue ID: 723427

Our Price

$10.49ea

Save

$2.20
RRP $12.69

Temporarily Unavailable

Click here to be notified
when available
 

Detailed Product Description

Use this product to provide temporary relief from:

- Runny nose

- Blocked nose and sinuses

- Sinus pain

- Fever

- Headache

- Body aches & pains

Dosage

Adults & children over 12 years: 2 tablets, every 4-6 hours as necessary

Maximum dose: 8 tablets in 24 hours

Not suitable for children under the age of 12. .

Active ingredients: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg

Does not contain: Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy

Active Ingredients
Ingredient Amount
Paracetamol 500 mg
phenylephrine hydrochloride 5 mg
By providing your email address we will email you as soon as this product becomes available. NOTIFY ME PROCESSING...